| Model Number |
400-03-282 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Replaced cup with a zimmer cup and swaped out head.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
See h4 expiration date h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2024-00151; 400-03-322, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.